advertisement
Question
Posted by: shelly | 2012/03/08

hypertention

I have high blood pressure and am currently on 3 diffrent medications, namely, Spiractin 25mg, Bilocor 5mg and Adalat XL30mg. My question is why does the Spiractin make me feel tired?
My muscles are sore when i walk, it feels like ive walked a mile after just a few steps?!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shelly

This is a complication and you will have to consult your doctor to have the Spiractin replaced by a more suitable drug.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement